MathSciNet Relay Station
MathSciNet bibliographic data
MR161305 (28 #4513) 54.30
Lodato, Michael W. On topologically induced generalized proximity relations. Proc. Amer. Math. Soc. 15 1964 417–422.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement